MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Failure to Fold (1255)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that during intraocular lens (iol) implant procedure, lens was folded wrong in package.It was stated that they continued to use product.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in b.5., d.10., h.3., and h.11.Based on the information received following the submission of the initial report, this event does not meet criteria as reportable malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that there was no patient contact with the product as the issue was noted during priming the product.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24234066
Report Number9612169-2026-00215
Device Sequence Number8971543
Product Code HQL
UDI-Device Identifier00380652397049
UDI-Public(01)00380652397049(17)280421(11)240423(10)25844134
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number25844134
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured04/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM
Patient SexUnknown